# SDR VNAA0310009

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 20,977 hours, 18,295 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION AND A LEFT HAND PROP OVERSPEED CAS INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CYCLED THE INTEGRATED AVIONICS COMPUTER CIRCUIT BREAKERS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
